# SDR AU971571

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-36-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 22117
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB WAS PREVIOUSLY INSPECTED AT THE 50HR INTERVAL IAW HARTZELL SB164C AND FOUND SATISFACTORY. WHEN INSPECTED AT THE 100 HOURLY, A PARTICULARLY LARGE CRACK WAS FOUND IN THE REAR HALF OF THE RADIUS AT THE BLADE ROOT.
